# SDR FDEA202109232359

- Difficulty date: September 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED LEADING EDGE PANEL FOUND BEADED DOUBLER CRACK AT STATION   XOS 544. RIGHT HAND WING FIXED LEADING EDGE PANEL DOUBLER AT STATION XOS 544 REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 201. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
